Is it normal to have a migraine after Botox? Some people experience a mild headache following an injection into the muscles in the forehead. It can last a few hours to a few days. According to a 2001 study, about 1 percent of patients may experience severe headaches that can last for two weeks to one month before slowly disappearing.
How long after Botox can you get migraines? It may take four weeks or more after treatment before you see a reduction in the frequency of your migraines, and more than one set of injections may be needed.
What are the 3 common side effects of Botox?
- Pain, swelling or bruising at the injection site.
- Headache or flu-like symptoms.
- Droopy eyelid or cockeyed eyebrows.
- Crooked smile or drooling.
- Eye dryness or excessive tearing.
Can Botox cause ocular migraines? Several patients had more than one type of migraine. Within three months after Botox treatment, 13 patients saw a reduction in migraine pain. These included 10 with imploding or ocular migraine and three with exploding headaches. The six patients who did not respond to Botox all had exploding migraine.